# SDR CA090813005

- Difficulty date: August 10, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 3,715 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3210 · Main Landing Gear
- Part: Seal
- Part number: 19032514901
- Condition: Missing
- Location: Pin Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) LT MLG AFT PINTAL BEARING DUST SEAL LOOSE AND RT IS MISSING. (TC# 20090813005)
